| Model Number |
MMT-751LNAH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced hyperglycemia.The customer blood glucose level was 400 mg/dl and insulin pump received no delivery alarm almost the entire day.Customer was using insulin pump system within 48 hours of reported high blood glucose event.The customer stated that the insulin pump alarmed no delivery from past seven days.Customer declined to proceed with troubleshooting and stated that she will just proceed in changing the entire set and will call back if issue persists.The insulin pump will not be returned for analysis.